Hail, Jackson
- When
- June 3, 7:14 AM CST
- Where
- Jackson County, Grubbs
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.650, -91.067
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 3, 2:00 AM CST, 5 hours 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 AM CDT SUN JUN 3 2001 NOTED WARMER AIR AT 800-600 MB IS CAPPING MORE WIDESPREAD CONVECTIVE DEVELOPMENT ACROSS NORTHERN SECTIONS. AT THE PRESENT TIME, ISOLATED THUNDERSHOWERS MOVING EAST ACROSS NORTHERN SECTIONS APPEAR STRONG BUT BELOW SEVERE LEVEL. THETA-E ADVECTION HOWEVER IN THE LOWEST 1-2 KM AND THE RESULTING UWARD VERTICAL MOTIONS ARE EXPECTED TO ACT IN TANDEM TO WEAKEN THE CAP. THIS WILL IN TURN GIVE WAY TO MORE WIDESPREAD DEVELOPMENT OF THUNDERSTORMS THIS MORNING ACROSS THE NORTHERN HALF OF ARKANSAS. HIGH TEMPERATURES THIS AFTERNOON WILL LIKELY RANGE FROM THE MID 70S TO LOWER 90S IN THE SOUTHERN SECTIONS SOUTH OF THE QUASI-STATIONARY EAST-TO-WEST ORIENTED FRONT. .LIT...NONE. 38
ARZ003>007-012>016-021>025-031>034-031800- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 400 AM CDT SUN JUN 3 2001 ...A SLIGHT RISK OF SEVERE WEATHER EXISTS OVER MUCH OR NORTH ARKANSAS TODAY... A WEAK FRONT STRETCHES FROM WEST TO EAST ACROSS ARKANSAS...ROUGHLY FROM HELENA TO CONWAY TO FORT SMITH. THERE IS UNSTABLE AIR OVER THE STATE NORTH OF THE FRONT. ALSO...ABUNDANT MOISTURE WILL BE MOVING OVER NORTH ARKANSAS FROM THE SOUTH...WHERE DEW POINTS ARE IN THE 70S. DAYTIME HEATING WILL PLAY A PART IN THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS AS WELL. THE MAIN THREATS EXPECTED WITH THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. EVERYONE IS URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO KEEP INFORMED ABOUT THE LATEST WEATHER CONDITIONS. EMERGENCY MANAGERS...STORM SPOTTERS...AND AMATEUR RADIO OPERATORS MAY NEED TO BE ACTIVATED LATER TODAY. 32
ARZ003>007-012>016-023>025-031400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 414 AM CDT SUN JUN 3 2001 ...SEVERE THUNDERSTORM WATCH FOR NORTHERN ARKANSAS UNTIL 900 AM CDT... A COLD FRONT STRETCHES FROM EAST TO WEST ACROSS ARKANSAS...ROUGHLY FROM HELENA TO CONWAY TO FORT SMITH. THERE IS UNSTABLE AIR OVER THE STATE NORTH OF THE FRONT. ALSO...ABUNDANT MOISTURE WILL BE MOVING OVER NORTH ARKANSAS FROM THE SOUTH...WHERE DEW POINTS ARE IN THE 70S. ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER THE NORTH THIS MORNING. SEVERE THUNDERSTORMS EARLIER PRODUCED LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHERN ARKANSAS UNTIL 900 AM CDT THIS SUNDAY MORNING. THE MAIN THREATS EXPECTED WITH THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. EVERYONE IS URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO KEEP INFORMED ABOUT THE LATEST WEATHER CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER DEVELOPMENTS. 38
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN JUN 3 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 AM LAKEVIEW AR 1.5 INCH HAIL
06/03/01 BAXTER REPORTED BY LOCAL LAW
ENFORCEMENT.
0305 AM MOUNTAIN HOME AR .75 INCH HAIL
06/03/01 BAXTER REPORTED BY LOCAL LAW
ENFORCEMENT.
32The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255213.